Int. J. of Granular Computing, Rough Sets and Intelligent Systems   »   2014 Vol.3, No.4

 

 

Title: Rough approximations of multi-fuzzy sets

 

Authors: Gayathri Varma; Sunil Jacob John

 

Addresses:
Department of Mathematics, National Institute of Technology, Calicut – 673 601, India
Department of Mathematics, National Institute of Technology, Calicut – 673 601, India

 

Abstract: Rough sets have been invented to cope with uncertainty and to deal with intelligent systems characterised by insufficient and incomplete information. This paper proposes a general framework for the study of relation-based multi-fuzzy rough approximation operators. We define rough multi-fuzzy sets and study their properties. An arbitrary multi-fuzzy relation is used to approximate multi-fuzzy sets. A pair of lower and upper rough approximation operators is hence obtained and basic properties of these approximation operators will be examined. By introducing the cut sets of multi-fuzzy sets, we study the connections between multi-fuzzy rough approximation operators and crisp approximation operators. Finally, the multi-fuzzy approximation operators will be defined by axioms.

 

Keywords: multi-fuzzy sets; multi-fuzzy relations; rough sets; rough multisets; approximation operators; cut sets; axioms; fuzzy sets.

 

DOI: 10.1504/IJGCRSIS.2014.068037

 

Int. J. of Granular Computing, Rough Sets and Intelligent Systems, 2014 Vol.3, No.4, pp.327 - 344

 

Submission date: 20 Oct 2014
Date of acceptance: 18 Dec 2014
Available online: 10 Mar 2015

 

 

Editors Full text accessAccess for SubscribersPurchase this articleComment on this article